# SDR FDEA200912294544

- Difficulty date: December 29, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Corroded
- Location: Bs 1000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SKIN SURFACE OF CTR TANK HAS CORROSION JUST UNDER STA 1000 RT   INTERCOSTAL.
